Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica left me feeling worse. SLS

Posted by ed_uk on October 24, 2006, at 15:38:07

In reply to Re: Lyrica left me feeling worse. Racer, posted by SLS on October 23, 2006, at 7:50:54

Hi Scott

Which opioid do you have at home?

Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:696596
URL: http://www.dr-bob.org/babble/20061020/msgs/697380.html